Optimal Trading with A Multi-Fractal Spectrum Model

Hits: 335
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Brownian Motion, Holder Exponent, Multi-Fractal Spectrum, Optimal Trading, Parabolic Partial Differential Equations
Authors:
Joy Ijeoma Adindu-Dick
Journal:
IJISM
Volume:
6
Number:
2
Pages:
71-73
Month:
March
ISSN:
2347-9051
Abstract:
The asset price returns are multi-period (that is multi-fractal dimensional) market depending on market scenarios which are the measure points. This paper illustrates how optimal trading strategy can be computed using the multi-fractal spectrum model. We first derive our Multi-fractal Spectrum Model (MSM) version of the parabolic partial differential equations. The MSM is then used to derive the optimal trading strategy

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=